# SDR ASOA201102432

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 6,983 hours, 4,721 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, 105 KTS, SHIMMY WAS FELT, NO DIRECTIONAL CONTROL.  CONTROL LOSS SUSPECTED, TIRE BLOWN NO ADVERSE ENGINE INDICATION.  EMERGENCY DECLARED.  R & R BOTH LT INBD AND OTBD MLG TIRE AND WHEEL ASSEMBLYS IAW AMM 32-41-01.  AC OK FOR RETURN TO SERVICE REF REO 690-52-82-073.
